# SDR SWAA2015082443164

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 298418
- Aircraft time: 48,936 hours, 28,510 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT PYLON AREA TE PANEL, WAFFLE/WIGGLE PLATE CRACKED AT REAR SPAR, STATION 273.  R & R PLATE IAW SRM.
